Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 273830, 9 pages
http://dx.doi.org/10.1155/2015/273830
Research Article

Approximate Method for Solving the Linear Fuzzy Delay Differential Equations

Department of Applied Mathematics, Bharathiar University, Coimbatore 641 046, India

Received 7 September 2015; Accepted 8 October 2015

Academic Editor: Carlo Bianca

Copyright © 2015 S. Narayanamoorthy and T. L. Yookesh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Kaleva, “The cauchy problem for fuzzy differential equations,” Fuzzy Sets and Systems, vol. 35, no. 3, pp. 389–396, 1990. View at Publisher · View at Google Scholar · View at Scopus
  2. O. Kaleva, “Fuzzy differential equations,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 301–317, 1987. View at Publisher · View at Google Scholar · View at Scopus
  3. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Publisher · View at Google Scholar · View at Scopus
  4. S. L. Chang and L. A. Zadeh, “On fuzzy mapping and control,” IEEE Transactions on Systems, Man and Cybernetics, vol. 2, no. 1, pp. 30–34, 1972. View at Google Scholar · View at Scopus
  5. M. Ma, M. Friedman, and A. Kandel, “Numerical solutions of fuzzy differential equations,” Fuzzy Sets and Systems, vol. 105, no. 1, pp. 133–138, 1999. View at Publisher · View at Google Scholar · View at Scopus
  6. R. Gethsi Sharmila and E. C. Henry Amirtharaj, “Numerical solution of Nth order fuzzy initial value problems by fourth order Runge-Kutta method based on centroidal mean,” IOSR Journal of Mathematics, vol. 3, no. 3, pp. 47–63, 2013. View at Publisher · View at Google Scholar
  7. K. Kanagarajan and M. Sambath, “Numerical solution of fuzzy differential equations by third order Runge-Kutta method,” International Journal of Applied Mathematics and Computation, vol. 2, no. 4, pp. 1–8, 2010. View at Google Scholar
  8. O. Abu-Arqub, A. El-Ajou, S. Momani, and N. Shawagfeh, “Analytical solutions of fuzzy initial value problems by HAM,” Applied Mathematics and Information Sciences, vol. 7, no. 5, pp. 1903–1919, 2013. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Abbasbandy and T. Allahviranloo, “Numerical solution of Fuzzy delay differential equations by Taylor method,” Journal of Computational Methods in Applied Mathematics, vol. 2, pp. 113–124, 2002. View at Google Scholar
  10. S. Seikkala, “On the fuzzy initial value problem,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 319–330, 1987. View at Publisher · View at Google Scholar · View at Scopus
  11. H. Jafari, M. Saeidy, and D. Baleanu, “The variational iteration method for solving n-th order fuzzy differential equations,” Central European Journal of Physics, vol. 10, no. 1, pp. 76–85, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. T. Allahviranloo, N. Ahmady, and E. Ahmady, “Numerical solution of fuzzy differential equations by predictor-corrector method,” Information Sciences, vol. 177, no. 7, pp. 1633–1647, 2007. View at Publisher · View at Google Scholar · View at Scopus
  13. A. D. Myškis, Linear Differential Equations with Retarded Argument, Izdat, Nauka, Moscow, Russia, 2nd edition, 1972, (revised and enlarged version of the 1951 original). MR 14-52, MR 17-497 and MR 50 # 5135.
  14. R. Bellman and K. L. Cooke, Differential-Difference Equations, Academic Press, New York, NY, USA, 1963.
  15. R. D. Driver, Ordinary and Delay Differential Equations, Springer, New York, NY, USA, 1977.
  16. A. Bellen and M. Zennaro, Numerical Methods for Delay Differential Equations, Clarendon Press, Oxford, UK, 2003.
  17. A. Khastan, J. J. Nieto, and R. Rodríguez-López, “Fuzzy delay differential equations under generalized differentiability,” Information Sciences, vol. 275, pp. 145–167, 2014. View at Publisher · View at Google Scholar · View at Scopus
  18. K. Barzinji, N. Maan, and N. Aris, “Linear fuzzy delay differential systems: analysis a stability of steady state,” Matematika, vol. 30, pp. 1–7, 2014. View at Google Scholar
  19. M. A.-K. Ibrahim, A. El-Safty, and S. M. Abo-Hasha, “2h-Step spline method for the solution of delay differential equations,” Computers & Mathematics with Applications, vol. 29, no. 8, pp. 1–6, 1995. View at Publisher · View at Google Scholar
  20. D. J. Evans and K. R. Raslan, “The Adomian decomposition method for solving delay differential equation,” International Journal of Computer Mathematics, vol. 82, no. 1, pp. 49–54, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. F. Shakeri and M. Dehghan, “Solution of delay differential equations via a homotopy perturbation method,” Mathematical and Computer Modelling, vol. 48, no. 3-4, pp. 486–498, 2008. View at Publisher · View at Google Scholar · View at Scopus
  22. F. Mirzaee and L. Latifi, “Numerical solution of delay differential equations by differential transform method,” Journal of Sciences (Islamic Azad University), vol. 20, pp. 83–88, 2011. View at Google Scholar
  23. M. Sadeghi Hafshejani, S. Karimi Vanani, and J. Sedighi Hafshejani, “Numerical solution of delay differential equations using Legendre wavelet method,” World Applied Sciences Journal, vol. 13, pp. 27–33, 2011. View at Google Scholar
  24. M. M. Khader, “Numerical and theoretical treatment for solving linear and nonlinear delay differential equations using variational iteration method,” Arab Journal of Mathematical Sciences, vol. 19, no. 2, pp. 243–256, 2013. View at Publisher · View at Google Scholar
  25. L. Guerrini, “Delay differential AK model with non-positive population growth rate,” Applied Mathematical Sciences, vol. 6, no. 69–72, pp. 3575–3577, 2012. View at Google Scholar · View at Scopus
  26. C. Bianca, M. Ferrara, and L. Guerrini, “The time delays effects on the qualitative behavior of an economic growth model,” Abstract and Applied Analysis, vol. 2013, Article ID 901014, 10 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  27. A. Akgül and A. Kiliçman, “Solving delay differential equations by an accurate method with interpolation,” Abstract and Applied Analysis, vol. 2015, Article ID 676939, 7 pages, 2015. View at Publisher · View at Google Scholar
  28. N. H. Abdul Aziz, Z. Abdul Majid, and F. Ismail, “Solving delay differential equations of small and vanishing lag using multistep block method,” Journal of Applied Mathematics, vol. 2014, Article ID 348912, 10 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  29. G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, Kluwer Academic Publishers, 1994.
  30. D. Dubois and H. Prade, “Operations on fuzzy number,” International Journal of Systems Science, vol. 9, no. 6, pp. 613–626, 1978. View at Publisher · View at Google Scholar
  31. G. Adomian, “A review of the decomposition method in applied mathematics,” Journal of Mathematical Analysis and Applications, vol. 135, no. 2, pp. 501–544, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  32. G. Adomian and R. Rach, “Generalization of adomian polynomials to functions of several variables,” Computers and Mathematics with Applications, vol. 24, no. 5-6, pp. 11–24, 1992. View at Publisher · View at Google Scholar · View at Scopus
  33. L. Gabet, “The theoretical foundation of the Adomian method,” Computers and Mathematics with Applications, vol. 27, no. 12, pp. 41–52, 1994. View at Publisher · View at Google Scholar · View at Scopus
  34. Y. Cherruault, G. Saccomandi, and B. Some, “New results for convergence of Adomian's method applied to integral equations,” Mathematical and Computer Modelling, vol. 16, no. 2, pp. 83–93, 1992. View at Publisher · View at Google Scholar · View at Scopus